# SDR DALA2019050602835

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,721 hours, 21,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5476563) DURING INSPECTION FOUND RED EMERGENCY PATH LIGHT LENS COVER IN ISLE OPPOSITE 1ST CLASS LAV, MISSING. REPLACED LENS OK FOR SERVICE.
